JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
A multi-symplectic integration of the Ostrovsky equation
Yuto MiyatakeTakaharu YaguchiTakayasu Matsuo
Author information
JOURNAL FREE ACCESS

2011 Volume 3 Pages 41-44

Details
Abstract

We consider structure-preserving integration of the Ostrovsky equation, which for example models gravity waves under the influence of Coriolis force. We find a multi-symplectic formulation, and derive a finite difference discretization based on the formulation and by means of the Preissman box scheme. We also present a numerical example, which shows the effectiveness of this scheme.

Related papers from these authors
© 2011 The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top